# SDR AUS20021319

- Difficulty date: November 8, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Propeller: Mcauly D2AF34C30
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 727672
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROP HUB CRACKED IN BLADE SOCKET. FOUND DURING EDDY CURRENT INSP. VISUAL INSP IFRETENTION NUT FOUND CRACK IN THREADS. INSP CARRIED OUT FOLLOWING LONG TERM STORAGE. PROP HAD NO HRS  SINCE OVERHAUL.
